Complete asymptotics of the solution of the Dirichlet problem for
Doklady Akademii Nauk, Tome 346 (1996) no. 6, pp. 732-734
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_6_a2,
author = {A. S. Demidov},
title = {Complete asymptotics of the solution of the {Dirichlet} problem for},
journal = {Doklady Akademii Nauk},
pages = {732--734},
year = {1996},
volume = {346},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_6_a2/}
}
A. S. Demidov. Complete asymptotics of the solution of the Dirichlet problem for. Doklady Akademii Nauk, Tome 346 (1996) no. 6, pp. 732-734. http://geodesic.mathdoc.fr/item/DAN_1996_346_6_a2/